MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT Endoprosthesis; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION WALLSTENT Endoprosthesis; catheter, biliary, diagnostic
Model Number 26280
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the iliac vein.A 14x90/9fr uni plus 75cm wallstent endoprosthesis was selected for use.During device delivery, the stent became dislodged.The device was removed and the procedure was completed with another of same device.There were no patient complications as a result of this event.The patient remained stable following the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve product status and additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
WALLSTENT Endoprosthesis
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25806683
Report Number2124215-2026-37524
Device Sequence Number13025307
Product Code MAF
UDI-Device Identifier08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0034277764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight160 LB